# SDR COMA0060299

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 16,478 hours, 15,942 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50105711
- Part serial: OCT961094
- Condition: Cracked
- Location: Mlg
- Part time: 5,376 cycles
- Component: Main Wheel, 5010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM AIRCRAFT DUE TO TIME CHANGE 3132NDS DURING THE CLEANING OF THE WHEEL FOUND IT WAS CRACKED AT THE OUTBOARD RACE AREA AND EXTENDING OUT ACROSS SPOKE AREA.  THE WHEEL HAS BEEN REMOVED FROM SERVICE.
